Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Differential equations with state-dependent piecewise constant argument

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.72, no.11, pp.4200-4210, 2010 (Peer-Reviewed Journal) identifier identifier

On periodic solutions of differential equations with piecewise constant argument

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.8, pp.2034-2042, 2008 (Peer-Reviewed Journal) identifier identifier

Periodic solutions of the hybrid system with small parameter

Nonlinear Analysis: Hybrid Systems, vol.2, no.2, pp.532-543, 2008 (Peer-Reviewed Journal) identifier identifier

Articles Published in Other Journals

Traveling wave solution of a keller-segel model with bacterial population growth

Palestine Journal of Mathematics, vol.10, no.2, pp.710-714, 2021 (Peer-Reviewed Journal) identifier

Stability analysis of a waterborne infectious disease model with infectious saturation effect on bacterial disease transmission

Applied Mathematics and Information Sciences, vol.14, no.1, pp.69-72, 2020 (Peer-Reviewed Journal) identifier

Refereed Congress / Symposium Publications in Proceedings

On periodic solutions of quasilinear differential equations with piecewise constant argument of generalized type in critical case

Joint Annual Mathematics Meeting, AMS, Washington, Dc, United States Of America, 5 - 08 January 2009, vol.30, no.1, pp.110